Acefen 100 mg/125 mg Tablet-10 tablets

SKU
11423
-15%
Special Price ₹24.65 was ₹29.00
In stock
PRESCRIPTION:Required

COMPOSITION (SALT):Ibuprofen (100mg) + Paracetamol (125mg)

PACK SIZE:strip of 10 tablets

MANUFACTURER/COMPANY:Salud Care India Pvt Ltd
Share
Uses of Acefen Tablet Pain relief Fever Acefen Tablet side effects Common Heartburn Indigestion Nausea Stomach pain How to use Acefen Tablet Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. How Acefen Tablet works Acefen 100 mg/125 mg Tablet is a combination of two medicines: Ibuprofen and Paracetamol/Acetaminophen. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling). Acefen Tablet related warnings Alcohol UNSAFE It is unsafe to consume alcohol with Acefen 100 mg/125 mg Tablet Taking Ibuprofen+Paracetamol/Acetaminophen with alcohol can cause liver damage. Pregnancy CONSULT YOUR DOCTOR Acefen 100 mg/125 mg Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor. Lactation SAFE IF PRESCRIBED Acefen 100 mg/125 mg Tablet is safe to use during breastfeeding. Human studies suggest that the drug does not pass into the breastmilk in a significant amount and is not harmful to the baby. Driving SAFE Acefen 100 mg/125 mg Tablet does not usually affect your ability to drive. Kidney CAUTION Acefen 100 mg/125 mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Acefen 100 mg/125 mg Tablet may be needed. Please consult your doctor. Use of Acefen 100 mg/125 mg Tablet is not recommended in patients with severe kidney disease. Long term use of this medicine can affect the kidney function. Liver CAUTION Acefen 100 mg/125 mg Tablet should be used with caution in patients with liver disease. Dose adjustment of Acefen 100 mg/125 mg Tablet may be needed. Please consult your doctor. However, the use of Acefen 100 mg/125 mg Tablet is not recommended in patients with severe liver disease and active liver disease.

No Other Seller Selling this Product